RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 17, Number 3  


On topological structure of some sets related to the normalized Ricci flow on generalized Wallach spaces
N. A. Abiev
5
Linear problem of integral geometry with smooth weight functions and perturbation
A. H. Begmatov, G. M. Djaykov
14
Object-oriented dataas prefix rewriting systems
A. E. Gutman
23
Nonclosed Archimedean cones in locally convex spaces
A. E. Gutman, E. Yu. Emel'yanov, A. V. Matyukhin
36
Atomicity in injective Banach lattices
A. G. Kusraev
44
A remark on absolutely convergent series in spaces of germs of analytic functions
S. N. Melikhov
53
Approximative properties of the Chebyshev wavelet series of the second kind
M. S. Sultanakhmedov
56
Estimates of moduli of curve families for mappings with weighted bounded $(p,q)$-distortion
M. V. Tryamkin
65
Denseness of the Lizorkin space in grand Lebesgue spaces
S. M. Umarkhadzhiev
75
On optimal recovery of the operator of $k$-th divided difference from its inaccurately given Fourier transform
S. A. Unuchek
84

Mathematical Events
Math-selfie
S. S. Kutateladze
93
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021